Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 38, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at May 1, 2017, 4:41 AM CDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2017, 4:41 AM CDT (09:41 UTC)
- Expired
- May 2, 2017, 9:00 PM CDT
- In force
- 40 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
697 WHUS73 KGRB 010941 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 441 AM CDT MON MAY 1 2017 ...HAZARDOUS CONDITIONS TO PERSIST TODAY... .A STRONG STORM SYSTEM TRACKING NORTHEAST ACROSS WISCONSIN WILL RESULT IN WINDY CONDITIONS THIS MORNING. WINDS WILL DIMINISH DURING THE DAY. THAT WILL ALLOW WAVES TO SUBSIDE ON THE BAY, BUT IT WILL TAKE LONGER FOR WAVES TO SUBSIDE ON THE LAKE. LMZ521-522-011700- /O.CAN.KGRB.GL.W.0008.000000T0000Z-170501T1200Z/ /O.NEW.KGRB.SC.Y.0038.170501T0941Z-170501T1700Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 441 AM CDT MON MAY 1 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CDT TODAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL NOON CDT TODAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHEAST WINDS TO 30 KNOTS EARLY TODAY WILL DIMINISH AND VEER EAST BY MORNING...THEN SHIFT SOUTH MID-DAY. * WAVES...WAVES 4 TO 7 FEET EARLY TODAY...DIMINISHING TO 2 TO 4 FEET BY AFTERNOON.A GALE WARNING MEANS WINDS AROUND 35 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. * WINDS WILL VEER TO THE NORTHWEST AND INCREASE AGAIN TUESDAY MORNING. A SMALL CRAFT ADVISORY MAY BE NECESSARY TUESDAY INTO TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-011745- /O.CAN.KGRB.GL.W.0008.000000T0000Z-170501T1200Z/ /O.NEW.KGRB.SC.Y.0038.170501T0941Z-170502T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 441 AM CDT MON MAY 1 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM CDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHEAST WINDS TO 30 KNOTS EARLY TODAY WILL DIMINISH AND VEER EAST BY MORNING...THEN SHIFT SOUTH MID-DAY. * WAVES...WAVES OF 4 TO 7 FEET WILL PERSIST TODAY...THEN SLOWLY DIMINISH TONIGHT. * WINDS WILL VEER TO THE NORTHWEST AND INCREASE AGAIN TUESDAY MORNING. A SMALL CRAFT ADVISORY MAY BE NECESSARY TUESDAY INTO TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SKOWRONSKI
8 follow-up statements
291 WHUS73 KGRB 011526 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1026 AM CDT MON MAY 1 2017 ...HAZARDOUS CONDITIONS TO PERSIST... .A STRONG STORM SYSTEM TRACKING ACROSS WISCONSIN WILL BRING PERIODS OF GUSTY WINDS AND LARGE WAVES THROUGH TUESDAY. LMZ521-522-011700- /O.CON.KGRB.SC.Y.0038.000000T0000Z-170501T1700Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1026 AM CDT MON MAY 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * WINDS...NORTHEAST TO EAST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...BECOMING VARIABLE UNDER 10 KTS FOR A BRIEF PERIOD...THEN VEERING SOUTH 10 TO 20 KNOTS AROUND MID-DAY. * WAVES...2 TO 4 FEET THROUGH LATE MORNING...DIMINISHING TO 1 TO 3 FEET THIS AFTERNOON. * WINDS WILL VEER TO THE NORTHWEST AND INCREASE AGAIN TUESDAY MORNING. A SMALL CRAFT ADVISORY MAY BE NECESSARY TUESDAY INTO TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-012330- /O.CON.KGRB.SC.Y.0038.000000T0000Z-170502T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1026 AM CDT MON MAY 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * WINDS...NORTHEAST TO EAST WINDS 10 TO 20 KNOTS...BECOMING VARIABLE UNDER 10 KTS FOR A BRIEF PERIOD...THEN VEERING SOUTH 15 TO 25 KNOTS IN THE LATE MORNING AND EARLY AFTERNOON. * WAVES...3 TO 5 FEET...SLOWLY DIMINISH TONIGHT. * WINDS WILL VEER TO THE NORTHWEST AND INCREASE AGAIN TUESDAY MORNING. A SMALL CRAFT ADVISORY MAY BE NECESSARY TUESDAY INTO TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
397 WHUS73 KGRB 011703 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1203 PM CDT MON MAY 1 2017 ...HAZARDOUS CONDITIONS TO PERSIST... .A STRONG STORM SYSTEM TRACKING ACROSS WISCONSIN WILL BRING PERIODS OF GUSTY WINDS AND LARGE WAVES THROUGH TUESDAY. LMZ521-522-011815- /O.EXP.KGRB.SC.Y.0038.000000T0000Z-170501T1700Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1203 PM CDT MON MAY 1 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CDT TODAY... THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AS WINDS HAVE DIMINISH LATE THIS MORNING. HOWEVER, CHOPPY CONDITIONS WILL REMAIN ON THE BAY AS WIND SWITCH TO THE SOUTHWEST TO SOUTH THIS AFTERNOON. SMALL CRAFT SHOULD EXERCISE CAUTION FROM THIS AFTERNOON THROUGH TUESDAY. WINDS WILL VEER TO THE NORTHWEST AND INCREASE AGAIN TUESDAY MORNING. A SMALL CRAFT ADVISORY MAY BE NECESSARY TUESDAY INTO TUESDAY EVENING. $$ LMZ541>543-020115- /O.CON.KGRB.SC.Y.0038.000000T0000Z-170502T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1203 PM CDT MON MAY 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * WINDS...BECOMING SOUTHWEST 15 TO 25 KNOTS EARLY THIS AFTERNOON THEN BACKING SOUTH. WINDS WILL VEER TO THE SOUTHWEST THIS EVENING. * WAVES...3 TO 5 FEET...SLOWLY DIMINISH TONIGHT. * WINDS WILL VEER TO THE NORTHWEST AND INCREASE AGAIN TUESDAY MORNING. A SMALL CRAFT ADVISORY MAY BE NECESSARY TUESDAY INTO TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
566 WHUS73 KGRB 012036 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 PM CDT MON MAY 1 2017 ...HAZARDOUS CONDITIONS PERSIST THROUGH TUESDAY EVENING... .A STRONG STORM SYSTEM TRACKING ACROSS WISCONSIN WILL BRING PERIODS OF GUSTY WINDS AND HIGH WAVES THROUGH TUESDAY. CONDITIONS WILL SUBSIDE BRIEFLY EARLY TUESDAY MORNING...THEN GUSTY NORTHWEST WINDS PICK UP AGAIN LATE TUESDAY MORNING. LMZ541>543-020445- /O.EXT.KGRB.SC.Y.0038.000000T0000Z-170503T0200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 336 PM CDT MON MAY 1 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT TUESDAY... * WINDS...SOUTH AT 10 TO 20 KNOTS VEERING WEST OVERNIGHT. WINDS WILL VEER NORTHWEST AND INCREASE TO 15 TO 25 KNOTS TUESDAY MORNING. A FEW GUSTS TO 30 KNOTS ARE POSSIBLE TUESDAY AFTERNOON. * WAVES...3 TO 5 FEET THIS EVENING...SUBSIDING TO 2 TO 4 AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
617 WHUS73 KGRB 020204 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 904 PM CDT MON MAY 1 2017 ...HAZARDOUS CONDITIONS PERSIST THROUGH TUESDAY EVENING... .A STRONG STORM SYSTEM TRACKING ACROSS WISCONSIN WILL BRING PERIODS OF GUSTY WINDS AND HIGH WAVES THROUGH TUESDAY. CONDITIONS WILL SUBSIDE BRIEFLY LATE TONIGHT AND EARLY TUESDAY MORNING...THEN GUSTY NORTHWEST WINDS PICK UP LATE TUESDAY MORNING. LMZ541>543-021015- /O.CON.KGRB.SC.Y.0038.000000T0000Z-170503T0200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 904 PM CDT MON MAY 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT TUESDAY... * WINDS...SOUTHWEST AT 10 TO 15 KNOTS VEERING WEST OVERNIGHT. WINDS WILL VEER NORTHWEST AND INCREASE TO 15 TO 25 KNOTS TUESDAY MORNING. A FEW GUSTS TO 30 KNOTS ARE POSSIBLE TUESDAY AFTERNOON. * WAVES...3 TO 5 FEET THIS EVENING...SLOWLY SUBSIDING TO 2 TO 4 AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
295 WHUS73 KGRB 020830 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 330 AM CDT TUE MAY 2 2017 ...GUSTY NORTHWEST WINDS TODAY... .AS A STORM SYSTEM DEPARTS THE REGION TODAY, GUSTY NORTHWEST WILL DEVELOP. THE NORTHWEST WINDS WILL PRODUCE HIGH WAVES HAZARDOUS TO SMALL CRAFT. WINDS AND WAVES ARE EXPECTED TO SUBSIDE THIS EVENING. LMZ521-522-021700- /O.EXA.KGRB.SC.Y.0038.000000T0000Z-170503T0200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 330 AM CDT TUE MAY 2 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS...NORTHWEST INCREASING TO 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS. WINDS DIMINISHING THIS EVENING. * WAVES...3 TO 5 FEET TODAY WITH THE HIGHEST WAVES ALONG NORTHERN DOOR COUNTY. WAVES SUBSIDING TO 1 TO 3 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-021700- /O.CON.KGRB.SC.Y.0038.000000T0000Z-170503T0200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 330 AM CDT TUE MAY 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS...BECOMING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS THIS MORNING WITH A FEW GUSTS TO 30 KNOTS. WINDS DIMINISHING THIS EVENING. * WAVES...3 TO 5 FEET TODAY THEN SUBSIDING TO 1 TO 3 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
596 WHUS73 KGRB 021502 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1002 AM CDT TUE MAY 2 2017 ...GUSTY NORTHWEST WINDS TODAY... .AS A STORM SYSTEM DEPARTS THE REGION TODAY, GUSTY NORTHWEST WILL DEVELOP. THE NORTHWEST WINDS WILL PRODUCE HIGH WAVES HAZARDOUS TO SMALL CRAFT. WINDS AND WAVES ARE EXPECTED TO SUBSIDE THIS EVENING. LMZ521-522-541>543-022315- /O.CON.KGRB.SC.Y.0038.000000T0000Z-170503T0200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1002 AM CDT TUE MAY 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS...NORTHWEST AT 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS. WINDS DIMINISHING THIS EVENING. * WAVES...3 TO 5 FEET TODAY WITH THE HIGHEST WAVES ALONG NORTHERN DOOR COUNTY. WAVES SUBSIDING TO 1 TO 3 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
678 WHUS73 KGRB 022104 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 404 PM CDT TUE MAY 2 2017 ...GUSTY NORTHWEST WINDS DIMINISHING THIS EVENING... .AS A STORM SYSTEM DEPARTS THE REGION THIS EVENING, GUSTY NORTHWEST AND WAVES WILL SLOWLY DIMINISH. LMZ521-522-541>543-030200- /O.CON.KGRB.SC.Y.0038.000000T0000Z-170503T0200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 404 PM CDT TUE MAY 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS...NORTHWEST AT 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS...DIMINISHING LATE THIS EVENING. * WAVES...2 TO 4 FEET...HIGHEST ALONG NORTHERN DOOR COUNTY... SUBSIDING TO 1 TO 3 FEET THROUGH THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
496 WHUS73 KGRB 030153 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 853 PM CDT TUE MAY 2 2017 ...WINDS AND WAVES CONTINUE TO DIMINISH THIS EVENING... LMZ521-522-541>543-030300- /O.EXP.KGRB.SC.Y.0038.000000T0000Z-170503T0200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 853 PM CDT TUE MAY 2 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM AS WINDS AND WAVES CONTINUE TO DIMINISH. $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at May 1, 4:18 AM CDT, 23 minutes earlier.
Area forecast discussion, May 1, 4:18 AM CDT, 23 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 418 AM CDT Mon May 1 2017 Forecast discussion for routine morning forecast issuance .SYNOPSIS... Issued at 417 AM CDT Mon May 1 2017 Still chilly with showers at times today, then drier weather with temperatures returning closer to seasonal normals for the rest of the week. During the next week, the large scale upper features across North America will migrate about 1/2 wavelength downstream and then lock into place again as they amplify into a blocking regime. The new pattern will feature deep troughs/closed upper lows near the coasts with a sharp mid-continent ridge. This will be a much drier pattern for the forecast area since we will have northwest upper flow between the mid-continent ridge and the eastern trough. Getting rid of the persistent clouds and precipitation will allow temperatures to rebound, but the northwest upper flow will still keep them in check. From mid-week to the end of the period temperatures will probably average a few degrees below normal. && .SHORT TERM...Today...Tonight...and Tuesday Issued at 417 AM CDT Mon May 1 2017 The main rain band in the surge region ahead of the dry slot of the approaching cyclone was still over about the northern half of the forecast area early this morning. Precipitation totals from this band will total 1/2 to 3/4 of an inch at most locations. Precipitation will diminish to scattered showers and maybe some drizzle in the wake of the main rain band. The coverage of the showers will increase again later today as the upper low arrives in the area. Introduced a small chance of thunder over mainly east-central Wisconsin this afternoon as the NAM and GFS both indicated a little destabilization with the arrival of the upper low. Precipitation will diminish again tonight as the system begins to depart. The boundary layer could cool enough to allow for some snow overnight, and could see a little slushy accumulation on the grass over the far northwest part of the area by Tuesday morning. Lingering showers should end Tuesday as the system moves farther away from the area. .LONG TERM...Tuesday Night Through Sunday Issued at 417 AM CDT Mon May 1 2017 The latest model output continues to advertise a shift of the main upper features this week, ending up with a blocky amplified pattern consisting of troughs over both coasts and a strong upper ridge over the Rockies/High Plains. This set-up would place northeast WI under a northwest flow aloft and while this is typically a drier pattern, we will have to watch for weak systems to move southeast and possibly provide for a chance of precipitation (Thursday and Saturday). Temperatures should get closer to normal for the latter part of the week into the weekend. Precipitation chances finally come to an end by Tuesday night as the cyclonic flow pulls away and a weak ridge of high pressure moves into the western Great Lakes. Look for decreasing clouds through the night with winds diminishing to 5 mph or less away from Lake MI. The only minor concern would be fog development, but hard to determine potential until we see how much rain fell Monday into Monday night, so will leave out of the forecast for now. Min temperatures will be cool with middle to upper 20s north-central WI, middle 30s east-central WI. Models seem more sure in the movement of a mid-level shortwave trough dropping southeast into the Upper MS Valley on Wednesday. Anticipate a sunny start to the day, but look for clouds to begin increasing over northeast WI by Wednesday afternoon. At least some sunshine will help boost temperatures with readings able to reach the middle 50s along Lake MI, upper 50s to lower 60s for inland locations. This minor trough will be a slow-mover due to a much large system strengthening over the Ozarks/Deep South Wednesday night. The loss of daytime heating would also diminish instability over WI, thus precipitation chances over the forecast area will be minimal through the night. A bit more cloud cover should prevent temperatures from falling as far as Tuesday night with readings for Wednesday night generally in the middle to upper 30s. A chance of rain showers still looks valid into Thursday as the shortwave trough moves across WI. Any QPF will be on the light side as gulf moisture to be tied up with the bigger system lifting northeast into the east-central CONUS. Max temperatures should again be mainly in the upper 50s to lower 60s (slightly cooler near Lake MI). Any light precipitation is forecast to gradually taper off Thursday night as the shortwave trough essentially gets absorbed by the strong nearly vertically-stacked system approaching the eastern Great Lakes. Weak surface ridging is expected to move into the western Great Lakes for Friday, bringing mostly sunny skies to northeast WI. We will still be under the northwest flow aloft, plus northerly surface winds, thus temperatures will remain in check on Friday. Max temperatures are forecast to again be in the upper 50s to lower 60s, with middle 50s lakeside. Attention then turns to a weak clipper-type system/associated cold front that the models have been hinting at for several runs now. The problem is that the models continue to vary on the exact track this clipper takes and the CMC model does not even have this clipper. Therefore, confidence in extent of precipitation chances late Friday night/Saturday morning is low at this point. May end up going with low-end chance pops during this time frame and wait for better model consistency to develop. Clouds should begin to decrease Saturday afternoon behind the clipper with Canadian high pressure building south into WI. Prevailing north winds will continue to keep temperatures slightly below normal on Saturday, although if the clouds exit fast enough, some locations could reach the middle 60s inland which would be about normal for early May. This area of high pressure is progged to drop south and extend from western Ontario southward through WI to the lower reaches of the Ohio River Valley for the latter half of the weekend. Dry conditions to prevail with temperatures stubbornly hanging on to slightly below normal levels through Sunday. && .AVIATION...for 12Z TAF Issuance Issued at 417 AM CDT Mon May 1 2017 Ceilings are likely to drop into the LIFR category as winds slacken in advance of the occlusion wrapping through the eastern part of the area this morning...with improvement once the occlusion passes through. Overall though, plenty of low clouds will linger through tonight as moist cyclonic flow continues across the region. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....Skowronski LONG TERM......Kallas AVIATION.......Skowronski
Hazardous weather outlook, May 1, 4:29 AM CDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 429 AM CDT Mon May 1 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-021100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 429 AM CDT Mon May 1 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Recent rainfall combined with some additional rain today will result in continued high levels and flows on area streams and rivers. A few rivers could reach bankfull or minor flood stage. Thunderstorms are possible this afternoon, mainly over east- central Wisconsin. The storms are not expected to be severe. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday High levels and flows will continue on area rivers and streams for much of the week. Additional rainfall after today is expected to be light, so a gradual decrease in river levels is likely by late in the week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. However, rainfall reports would be greatly appreciated. LMZ521-522-541>543-021100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 429 AM CDT Mon May 1 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight High waves will result in conditions hazardous to small craft on the bay this morning. Waves will subside more slowly on the lake, so the hazardous conditions for small craft will persist there through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Gusty north to northwest winds may create conditions hazardous to small craft from Tuesday into Tuesday night, and again Thursday night through Saturday night. Skowronski/Kallas
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.